MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 2 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 2 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3546213
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Granuloma (1876); No Code Available (3191)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation of left side tissue expander.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a primary breast reconstruction procedure with a mentor cpx 2 breast tissue expander 450cc device that deflated after implantation.Deflation of the left side tissue expander was detected by both ultrasound and mri.In addition, a silicone infiltration in the axillary lymph node was confirmed by a core biopsy.As a result, the patient underwent explantation on (b)(6) 2019.
 
Additional Manufacturer Narrative
On 06/11/2019, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX 2 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8612966
Report Number1645337-2019-11946
Device Sequence Number2004082
Product Code LCJ
UDI-Device Identifier00081317002260
UDI-Public00081317002260
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K011500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2009
Device Catalogue Number3546213
Device Lot Number5647274
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR